# SDR AMTA200401415

- Difficulty date: November 17, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N525AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Engine: Rroyce RB211535E4
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Malfunctioned
- Location: Upper
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF, LT ENG LIMITER LIGHT CAME ON AND LT EEC LIGHT CAME ON ABOUT 15 MINUTES LATER.  LOST THE LT GEN, OIL PRESSURE DROPPED TO 18 AND ENGINE WAS FAILING SO WE SHUT IT DOWN.  RAN ALL CHECK LISTS.  REPLACED UPPER DEDICATED GENERATOR CONTROL UNIT IAW MM.  PERFORMED TEST 2 AND 3 OF MM 71-00-00-5.  OPS CHECK NORMAL.
